# SDR 95ZZZX3802

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4377X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670035
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Part number: AN4266
- Condition: Broken
- Location: Vert Stab
- Part time: 16,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHOP HEAD OF THE RIVET ON THE RIGHT SIDE OF THE VERTICAL STABILIZER, JUST ABOVE THE FUSELAGE THAT HOLDS THE AFT INNER CHANNEL TO THE SKIN, WAS BROKEN OFF.  THIS MAY HAVE BEEN CAUSED BY VIBRATION.  SUBMITTER KNOWS OF SEVERAL INSTANCES OF SAME RIVETS ON BOTH SIDES BREAKING ON FLEET AIRCRAFT.
